# SDR ERAA074828

- Difficulty date: July 20, 2001
- Submitted: August 13, 2001
- Operation: General aviation
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Aircraft time: 10,999 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4619002003
- Part serial: 1295
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS SCORED AND INPUT BUSHING FRETTING. DISASSEMBLED, VISUALLY INSPECTED.  REPLACED ALL FIVE BEARINGS, INPUT BUSHING, ALL O RINGS, ALL SEALING RINGS, BOTH SEALS, ONE SCREW AND THE LOCKING PLATE.  REASSEMBLED, SET GEAR DISTANCE, BACKLASH & PATTERN PRO-SEALED.  REPAIRED IAW BO-105  REM-304. COMPLIED WITH ASB BO-105-30-111. COPY SENT TO AMERICAN EUROCOPTER CORP.
